# SDR AWXA200300318

- Difficulty date: March 26, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 42,170 hours, 19,247 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE1740011
- Part serial: 280
- Condition: Leaking
- Location: Pax Door
- Part time: 42,143 hours, 19,219 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK THE L-2 DOOR DAMPER ASSEMBLY WAS FOUND LEAKING. MAINTENANCE REMOVED AND REPLACED THE L-2 DAMPER ASSEMBLY IAW AMM TASK 52-13-14-400-001, OPERATIONAL CHECK WAS GOOD. VENDOR CONFIRMED FAILURE OF DAMPER CYLINDER ASSEMBLY S/N 280 FINDING LEAKAGE THE FRONT AND REAR CUPS DUE TO WORN SEALS. DETERIORATED SEALS WERE ALSO FOUND ON THE PERCUSSION AND BOTTLE ASSEMBLY. REPLACED ALL WORN PARTS AND COMPLIED WITH S/B'S FE174-52-2 & 3R1, P/N CHANGED TO FE174-004.
